# SDR ASAA11410218

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3239410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 601 FRAME WEB CRACKED AT LBL 64 WL 203.  REPAIRED THE BS 601 FRAME WEB AT LBL 64 WL 203 IAW ASA EA 400 53EA 06042.
